# SDR 29GA2015122100001

- Difficulty date: December 15, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 31,945 hours, 35,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: FPG7505
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN FALLING OFF.  REINSTALLED EMERGENCY EXIT SIGN AT 2F.
